# SDR ASOA2012073001999

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Part time: 986,832 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE AT FS 484.00, LBL 27.00, ATTACHMENT ANGLE IS CRACKED.  REMOVED ANGLE IAW SRM 51-42-21.  REPLACED CRACKED ANGLE AT FS 494.00, LBL 27.00 IAW SRM 51-42-21 AND SRM 51-42-06 PN 601R31171-17.  T
